Translator Disclaimer
October 2020 Remarks on global solutions for the semilinear diffusion equation in the de Sitter spacetime
Makoto NAKAMURA, Yuya SATO
Hokkaido Math. J. 49(3): 481-508 (October 2020). DOI: 10.14492/hokmj/1607936539

Abstract

The Cauchy problem for the semilinear diffusion equation is considered in the de Sitter spacetime with the spatial zero-curvature. Global solutions and their asymptotic behaviors for small initial data are obtained for positive and negative Hubble constants. The effects of the spatial expansion and contraction are studied on the problem.

Citation

Download Citation

Makoto NAKAMURA. Yuya SATO. "Remarks on global solutions for the semilinear diffusion equation in the de Sitter spacetime." Hokkaido Math. J. 49 (3) 481 - 508, October 2020. https://doi.org/10.14492/hokmj/1607936539

Information

Published: October 2020
First available in Project Euclid: 14 December 2020

Digital Object Identifier: 10.14492/hokmj/1607936539

Subjects:
Primary: 35K58
Secondary: 35G20, 35Q75

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • October 2020
Back to Top